| Model Number |
V+C, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it delivering low vte (exhaled tidal volume), as well as delivering higher than set peep (positive end expiratory pressure) was confirmed.Ventec replaced the blower to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported issue to be the blower.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it was delivering low vte (exhaled tidal volume) and was delivering higher than set peep (positive end expiratory pressure).High peep delivery would cause the device to display the high peep alarm.There were no reports of patient use associated with the reported issues.